I have numbness and no sensation in my G-spot, what is wrong with me?



 

I have no sensation inside my vagina. I can feel my finger for instance going in but I cannot feel anything pleasurable. My clitoris feels fine upon stimulation, however, I get absolutely no sexual sensation inside my vagina, particularly the G-spot. What is wrong with me, and how do I fix this?
Age:24
Female
Medications: abilify



Subscribe
Notify of
guest
4 Comments
Inline Feedbacks
View all comments
Dr Ahmed Fawzy
Dr Ahmed Fawzy
October 28, 2017 1:22 pm

Hi
Loss of vaginal sensation can be due to anxiety drugs, or to much alcohol,if that is not the case then I recommend doing a Pap smear test to check for abnormality in cervix , also do you have difference in vaginal discharge?
Other possibility can be bacteria or fungal infection
Good luck

Dr. Ayman Darrag
Dr. Ayman Darrag
October 28, 2017 1:26 pm

Hi,
Actually one of the Common sexual side effects reported during Ablify treatment include diminished libido, arousal difficulties, and delayed or absent orgasm, so you should consult your psychatrist about changing it or lowering the dose.

Dr.Honey
Dr.Honey
October 28, 2017 4:32 pm

Hi..
Can be a side effect of Ability, however many a times it can be purely psychological and at the time of attaining orgasm you tend to stress leading to lack of concentration and orgasm..
So better once consult your doctor and change the drug so that this particular cause can be eliminated..

Regards..

Monica
Monica
July 10, 2020 3:13 am

No, it’s not the abilify, I can’t feel mine either. It’s numb. I don’t take any medications and I’m young so idky I can’t feel it